MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2101-0200
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
When cup inserter has been washed, it seems like something is coming out from the thread.It is not known if it is metal debris or blood.
 
Additional Manufacturer Narrative
Reported event: an event regarding cleaning issue involving a cutting edge impactor was reported.Conclusion: it was reported that when the cup inserter were washed, something was coming out from the threads.The device was discovered during inspection.Material analysis of the returned device noted that debris collected from the distal tip of the impactor was consistent with the decontamination process and biological material.The shaft of the impactor was consistent with 17-4 ph stainless steel.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.Instructions for: cleaning, sterilization, inspection and maintenance of reusable medical devices, lstpi-b contains the step by step guidelines for cleaning of the instruments i.E upon completion, unload the washer-dis-infector.Visually inspect each device for remaining soil and dryness.If soil remains repeat the cleaning process.Remaining wetness may be removed with filtered, compressed air or clean, lint- free wipes.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.
 
Event or Problem Description
When cup inserter has been washed it seems like something is coming out from the thread.It is not known if it is metal debris or blood.

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8654575
Report Number0002249697-2019-02128
Device Sequence Number11337625
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2101-0200
Device Lot NumberB4NAW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;